Alert archive / Virginia / Special Weather Statements in 2016
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at Jul 8, 2016, 4:16 PM EDT for Montgomery County, Virginia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2016, 4:16 PM EDT (20:16 UTC)
- Expired
- Jul 8, 2016, 4:45 PM EDT
- In force
- 29 min
- Issued by
- NWS Blacksburg, VA
County Montgomery County, VA
The radar
The Roanoke radar (KFCX), 10 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.3 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 163 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
338
WWUS81 KRNK 082016
SPSRNK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
416 PM EDT FRI JUL 8 2016
VAZ014-082045-
MONTGOMERY-
416 PM EDT FRI JUL 8 2016
...A STRONG THUNDERSTORM WILL AFFECT
SOUTHEASTERN MONTGOMERY COUNTY...
AT 416 PM EDT...A STRONG THUNDERSTORM WAS OVER CHRISTIANSBURG...
MOVING SOUTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CHRISTIANSBURG...
AND CROCKETT SPRINGS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3713 8044 3717 8039 3713 8020 3712 8018
3711 8019 3710 8021 3708 8028 3704 8033
TIME...MOT...LOC 2016Z 300DEG 13KT 3713 8038
$$
JJMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Jul 8, 4:05 PM EDT, 11 minutes earlier.
Area forecast discussion, Jul 8, 4:05 PM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
405 PM EDT FRI JUL 8 2016
.SYNOPSIS...
Low pressure crossing the Great Lakes will push a cold front into
the Ohio Valley tonight, then closer to the mid Atlantic region
on Saturday. This front will remain in the area through Tuesday.
High pressure stays over the Gulf of Mexico through the end of the
weekend, with another high building over the northeast United
States on Monday and Tuesday.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of 405 PM EDT Friday...
Flash Flood Watch remains in effect until Midnight for Southeast
West Virginia and Tazewell county in Southwest Virginia.
Severe Thunderstorm Watch 360 remains in effect until 10 pm
tonight.
MCV and associated convective cluster will move southeast across our
region this afternoon into tonight. Showers and thunderstorms
with rainfall rates of 2-3 inches per hour possible. Flash flood
watch placed in an area with lower FFG guidance and wet antecedent
conditions. The potential exists for watch to be expanded further
if conditions warrant. The orientation, movement and any training
of storms may result in flooding.
There is also the severe potential with thunderstorms this afternoon
into tonight. The line of convection across southern West Virginia
will maintain forward propagation and a damaging winds and hail
threat. Storms are moving into unstable airmass and the turn to
the southeast of the cluster has started this afternoon.
A cold front will bring another opportunity for showers and
thunderstorms as it crosses late tonight. Questions remain on
the strength of convection with the loss of solar heating and
stabilization behind first round of convection. The combination of
low level moisture and light winds will result in pockets of fog
overnight. Low temperatures tonight will range from the mid 60s in
the west to the lower 70s in the east.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
As of 200 PM EDT Friday...
Main wave will pushing east by Saturday morning with models showing
some convection possible in the nw flow behind it southwest VA into
the NC mountains during the day. Will focus chance pops here with
slight chance along western slopes of WV with little/no threat
elsewhere.
Mainly dry as we head into Saturday night-Sunday with temperatures
sliding back to normal. We are looking at another shortwave entering
the area Monday with the 00z ECM more robust than the GFS/NAM and
faster. Could be active Monday if the ECMWF is right. Still decent
support and signals in all models to have 30-45 pops Monday.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
As of 120 PM EDT Friday...
Keeping close to a blend of previous forecast and trend warmer as
models favoring northward flavor for 5h pattern and frontal
boundary. Looks like a decent wave moves across Monday night into
Tuesday with 00z ECMWF more progressive with the upper flow and
slower than the 12z GFS. Keeping pops chance range with 30-45 range.
Variation on track of the low and any convective system is still
questionable.
Once this passes, the upper pattern stays similar with main track of
systems from the Northern Rockies to the Great Lakes. Any sharper
trough or mesoscale convective system could see to the area getting
chance of storms each day through Thursday-Friday, but models are
not in good agreement so will nudge pops higher during the day and
less at night after Tuesday. The 12z GFS still favors 5h heights
lower than the 00z ECMWF by the end of the week. Nonetheless expect
typical mid July weather.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
As of 145 PM EDT Friday...
MCV and associated convective cluster will drop southeast across
southwest Virginia and northwest North Carolina this afternoon
into tonight. Scattered MVFR/isolated IFR showers and
thunderstorms will develop and move eastward across our region
this afternoon into tonight. Any of the stronger showers and
thunderstorms may have locally heavy rains and wind gusts up to 40
knots. Outside of convection, westerly winds may gust up to 25
knots this afternoon into this evening. Convection and winds will
diminish this evening into tonight. Isolated mvfr showers or
thunderstorms may be possible in the west on Saturday.
Medium confidence on ceilings,visibilities and winds during the
taf period.
Extended aviation discussion...
Convection should be on the decrease Saturday night into
Sunday as the shortwave track and associated frontal
boundary/baroclinic zone shift to our south. Still potential for
some isolated to scattered pop-up convection with diurnal heating,
but main threat should shift into the Southeast states over the
weekend. Frontal boundary will drift back north early next week
with increasing threat for convection at that time. Mostly VFR
conditions expected for the weekend outside of late night/early
morning fog and MVFR cigs in areas of scattered
showers/thunderstorms during the afternoons/evenings. Given a
change from W-NW flow aloft to SW flow aloft and weak
dynamics/flow aloft, a pattern of more diurnal/mountain convection
seems more favorable.
&&
.HYDROLOGY...
Mesoscale convective system to move into portions of SE WV into
far SW VA this afternoon with rainfall rates of 2-3 inches per
hour possible. Orientation of the convection should be more north
to south than east to west, limiting training but given lower FFG
guidance and wet antecedent conditions will hoist a flash flood
watch for SE WV into Tazewell County VA til midnight. Potential
exists for this to be expanded further if conditions warrant,
especially southward over the rest of SW VA west of I-77 into the
NC mountains.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flash Flood Watch until midnight EDT tonight for VAZ007.
NC...None.
WV...Flash Flood Watch until midnight EDT tonight for WVZ042>044-
507-508.
&&
SYNOPSIS...AMS
NEAR TERM...KK
SHORT TERM...WP
LONG TERM...WP
AVIATION...KK
HYDROLOGY...WPHazardous weather outlook, Jul 8, 5:10 AM EDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 510 AM EDT FRI JUL 8 2016 NCZ004>006-020-VAZ033-034-043>047-058-059-091000- STOKES-ROCKINGHAM-CASWELL-YADKIN-FRANKLIN-BEDFORD-HENRY-PITTSYLVANIA- CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE- 510 AM EDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE PRIMARY THREAT IS DAMAGING WINDS. LOCALLY HEAVY RAIN IS LIKELY WITH ANY OF THE STRONGER STORMS. TEMPERATURES WILL BE HOT THIS AFTERNOON WITH HEAT INDEX VALUES REACHING AROUND 100 DEGREES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ001>003-018-019-VAZ007-009>020-022>024-032-035-WVZ042>044-507-508- 091000- ASHE-ALLEGHANY NC-SURRY-WATAUGA-WILKES-TAZEWELL-SMYTH-BLAND-GILES- WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA- BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-AMHERST-MERCER-SUMMERS- MONROE-EASTERN GREENBRIER-WESTERN GREENBRIER- 510 AM EDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE PRIMARY THREAT IS DAMAGING WINDS. LOCALLY HEAVY RAIN IS LIKELY WITH ANY OF THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 8, 3:17 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
317 PM EDT FRI JUL 8 2016
WVZ042-043-082000-
SUMMERS-MERCER-
317 PM EDT FRI JUL 8 2016
...A STRONG THUNDERSTORM WILL AFFECT
SOUTHWESTERN SUMMERS AND MERCER COUNTIES...
AT 317 PM EDT...A STRONG THUNDERSTORM WAS NEAR NORTHFORK...MOVING
EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
PRINCETON...
ATHENS...
MATOAKA...
PIPESTEM...
AND CAMP CREEK.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3742 8131 3741 8129 3742 8128 3746 8131
3747 8128 3750 8126 3751 8121 3758 8119
3760 8114 3759 8109 3761 8106 3762 8083
3734 8090 3732 8135 3734 8136
TIME...MOT...LOC 1917Z 269DEG 40KT 3747 8144
WPSpecial weather statement, Jul 8, 3:42 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
342 PM EDT FRI JUL 8 2016
NCZ004-005-082015-
ROCKINGHAM-STOKES-
342 PM EDT FRI JUL 8 2016
...A STRONG THUNDERSTORM WILL AFFECT
EASTERN STOKES AND NORTHWESTERN ROCKINGHAM COUNTIES...
AT 341 PM EDT...A STRONG THUNDERSTORM WAS OVER HANGING ROCK STATE
PARK...MOVING EAST AT 20 MPH.
HEAVY RAINFALL...WIND GUSTS UP TO 50 MPH...FREQUENT LIGHTNING...AND
HALF INCH HAIL ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MAYODAN...
MADISON...
WALNUT COVE...
STONEVILLE...
AND DANBURY.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
IF YOU ARE ON OR NEAR BELEWS LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...
YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
LAT...LON 3640 8035 3653 8027 3654 8003 3652 7985
3626 8003 3626 8004
TIME...MOT...LOC 1941Z 285DEG 19KT 3642 8027
JJMSpecial weather statement, Jul 8, 3:51 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
351 PM EDT FRI JUL 8 2016
WVZ042>044-507-508-082015-
EASTERN GREENBRIER-SUMMERS-WESTERN GREENBRIER-MERCER-MONROE-
351 PM EDT FRI JUL 8 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
SUMMERS...SOUTHWESTERN GREENBRIER...NORTH CENTRAL MERCER AND
NORTHWESTERN MONROE COUNTIES...
AT 351 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PINEY VIEW TO FLAT TOP...AND MOVING EAST AT 45
MPH.
WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HINTON...
RAINELLE...
ALDERSON...
RUPERT...
AND SANDSTONE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3799 8048 3757 8063 3754 8120 3758 8119
3760 8108 3761 8106 3764 8107 3769 8098
3772 8097 3770 8091 3767 8090 3768 8088
3773 8090 3774 8092 3777 8089 3782 8094
3787 8081 3787 8075 3795 8081 3797 8078
TIME...MOT...LOC 1951Z 273DEG 39KT 3788 8109 3757 8113
WPLocal storm report, Jul 8, 4:12 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
412 PM EDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 6 WSW CAMP CREEK 37.45N 81.20W
07/08/2016 E1.00 INCH MERCER WV TRAINED SPOTTER
QUARTER SIZED HAIL NEAR THE INTERSECTION OF BEESON ROAD
AND COLE FARM ROAD
&&
PWSpecial weather statement, Jul 8, 4:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
416 PM EDT FRI JUL 8 2016
VAZ014-082045-
MONTGOMERY-
416 PM EDT FRI JUL 8 2016
...A STRONG THUNDERSTORM WILL AFFECT
SOUTHEASTERN MONTGOMERY COUNTY...
AT 416 PM EDT...A STRONG THUNDERSTORM WAS OVER CHRISTIANSBURG...
MOVING SOUTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CHRISTIANSBURG...
AND CROCKETT SPRINGS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3713 8044 3717 8039 3713 8020 3712 8018
3711 8019 3710 8021 3708 8028 3704 8033
TIME...MOT...LOC 2016Z 300DEG 13KT 3713 8038
JJMThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 2:12 PM EDT | Flash Flood Watch | RNK | Tazewell | 5 hr |
| Jul 8, 3:26 PM EDT | Severe Thunderstorm Warning | RNK | Bland, Tazewell | 34 min |
| Jul 8, 3:45 PM EDT | Areal Flood Advisory | RNK | Bland, Tazewell | 3 hr |
| Jul 8, 4:00 PM EDT | Severe Thunderstorm Warning | RNK | Bland, Giles, Pulaski | 45 min |
| Jul 8, 4:17 PM EDT | Severe Thunderstorm Warning | RNK | Bland, Carroll, Grayson, Wythe, City of Galax | 58 min |
| Jul 8, 4:18 PM EDT | Special Weather Statement | RNK | City of Radford | 27 min |
| Jul 8, 4:33 PM EDT | Special Weather Statement | RNK | Franklin | 42 min |
| Jul 8, 4:35 PM EDT | Special Weather Statement | RNK | Botetourt, Craig, Roanoke, City of Roanoke, City of Salem | 40 min |
| Jul 8, 4:40 PM EDT | Special Weather Statement | RNK | Henry | 65 min |
| Jul 8, 4:50 PM EDT | Special Weather Statement | RNK | Montgomery, City of Radford | 25 min |
| Jul 8, 4:57 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Bedford, Botetourt, Campbell, Craig, Franklin and 3 more | 63 min |
| Jul 8, 4:58 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Grayson, City of Galax | 62 min |
| Jul 8, 5:05 PM EDT | Severe Thunderstorm Warning | RNK | Floyd, Franklin, Montgomery, Patrick, Pulaski, Roanoke | 55 min |
| Jul 8, 5:25 PM EDT | Special Weather Statement | RNK | Grayson | 65 min |
| Jul 8, 5:37 PM EDT | Severe Thunderstorm Warning | RNK | Henry, Pittsylvania, City of Martinsville | 53 min |
| Jul 8, 5:44 PM EDT | Special Weather Statement | RNK | Smyth | 46 min |
| Jul 8, 5:48 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Henry, Patrick, City of Martinsville | 72 min |
| Jul 8, 6:05 PM EDT | Severe Thunderstorm Warning | RNK | Campbell, Charlotte, Halifax, Pittsylvania, City of Danville | 70 min |
| Jul 8, 6:24 PM EDT | Severe Thunderstorm Warning | RNK | Grayson | 66 min |
| Jul 8, 6:26 PM EDT | Special Weather Statement | RNK | Carroll | 19 min |
| Jul 8, 6:34 PM EDT | Areal Flood Advisory | RNK | Pittsylvania, City of Danville | 3 hr |
| Jul 8, 6:51 PM EDT | Special Weather Statement | RNK | City of Galax | 24 min |
| Jul 8, 3:42 PM EDT | Special Weather Statement | RNK | Stokes | 33 min |
| Jul 8, 4:29 PM EDT | Special Weather Statement | RNK | Rockingham | 61 min |
| Jul 8, 4:36 PM EDT | Special Weather Statement | RNK | Ashe | 39 min |
| Jul 8, 6:08 PM EDT | Special Weather Statement | RNK | Ashe, Watauga | 67 min |
| Jul 8, 6:34 PM EDT | Severe Thunderstorm Warning | RNK | Caswell | 56 min |
| Jul 8, 6:36 PM EDT | Special Weather Statement | RNK | Stokes | 9 min |
| Jul 8, 6:52 PM EDT | Severe Thunderstorm Warning | RNK | Caswell, Rockingham, Stokes | 38 min |
| Jul 8, 6:57 PM EDT | Special Weather Statement | RNK | Surry | 33 min |
| Jul 8, 7:00 PM EDT | Special Weather Statement | RNK | Yadkin | 30 min |
| Jul 8, 7:06 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Surry, Wilkes, Yadkin | 54 min |
| Jul 8, 7:54 PM EDT | Severe Thunderstorm Warning | RNK | Rockingham, Stokes, Surry, Yadkin | 33 min |
| Jul 8, 3:17 PM EDT | Special Weather Statement | RNK | Mercer | 43 min |
| Jul 8, 3:51 PM EDT | Special Weather Statement | RNK | Summers | 24 min |
Nearby
Special Weather Statements in Virginia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.